Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The space of incompressible surfaces in a $ 2$-bridge link complement

Authors: W. Floyd and A. Hatcher
Journal: Trans. Amer. Math. Soc. 305 (1988), 575-599
MSC: Primary 57M25
MathSciNet review: 924770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Projective lamination spaces for $ 2$-bridge link complements are computed explicitly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

PII: S 0002-9947(1988)0924770-8
Keywords: Incompressible surface, $ 2$-bridge link
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia